Re: Someone asked for an update - ER visits - Tough time. by Onwards ..... Adrenal Fatigue Forum
Date: 8/4/2012 10:18:20 AM ( 9 years ago ago)
Sorry to hear of this. I think you should stop all of the NB protocol for now. I don't think this is your problem but I think it is important to narrow things down for your own peace of mind.
I suspect you are having a huge die off from the digestive enzymes you have been taking. Hence the reaction after you eat. I also went through this myself. Stop the enzymes also. Also stop the neem and garlic. You have quite a history of parasites and have experienced the green poo a few months back.
The die-off causes real problems with the sodium/potassium. Yours were low to begin with. I also had this problem and after 7 months NB still only have my sodium/pot 6/3. This is better than it was. As you know I battled a very bad parasite problem for almost 2 years. Die-off causes dizziness, heart palps, aching body, headaches, weakness, shaking, hypoglycemic reactions etc.
Just try and eat easy to digest foods. Lots of cooked vegetables, soup, etc. Try a small plain water or coffee enema. Make sure your bowels are moving each day. This is critical for die-off. Keep taking the charcoal. Just try and let your body rest and recover. It may take several days.
If you have a bacterial infection then I think you should take the antibiotic. Eight years ago I had a very bad staph infection after a surgery and was trying to cure it naturally. I would have died if my hubby hadn't made me go to ER. I ended up in hospital 4 days with the flagyl drip. That was the last time I have needed an anti biotic but sometimes it is life saving. Be careful with this.
Talk to your NB practitioner and see what he/she thinks. The problem I find is many docs have no understanding of dealing with parasites.
You are in my thoughts and prayers.
<< Return to the standard message view
fetched in 0.20 sec, referred by www.curezone.com/forums/fmp.asp?i=1970803